# SDR DALA2020110503601

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 23,950 hours, 2,975 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS IN THE PILOT BUNK AREA OF THE CREW REST MODULE DEPLOYED.  CORRECTIVE ACTION: RESTOWED OPERATIONS TEST CARRIED OUT NO FAULTS.
